# SDR 051108N425CS0

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525A
- Aircraft serial: 525B0132
- Aircraft time: 1,173 hours, 844 cycles
- Engine: Wilint FJ44
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1153
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE LIGHT INDICATION ON APPROACH. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. MAINT PERSONNEL FOUND PAINT OVERSPRAY ON BAGGAGE SMOKE DETECTOR AND REPLACED WITH REPAIRED UNIT. AIRCRAFT RETURNED TO SERVICE.
